Alert archive / Maryland / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 21, 2010, 1:32 PM EDT for Queen Anne's County, Maryland. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2010, 1:32 PM EDT (17:32 UTC)
- Expired
- Jul 21, 2010, 2:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Philadelphia/Mount Holly
County Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 72 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1126 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
741
WWUS81 KPHI 211732
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
132 PM EDT WED JUL 21 2010
MDZ012-015-019-211830-
KENT MD-QUEEN ANNE'S MD-TALBOT MD-
132 PM EDT WED JUL 21 2010
...A STRONG THUNDERSTORM WILL AFFECT KENT...QUEEN ANNE'S AND TALBOT
COUNTIES...
AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES WEST OF CENTERVILLE...MOVING SOUTHEAST
AT 5 MPH. THE THUNDERSTORM WILL BE NEAR STEVENSVILLE...STEVENSVILLE
SOUTH AROUND 200 PM...CHESTER...OVERTON AROUND 215 PM...GRASONVILLE
AND QUEENSTOWN AROUND 230 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. A
FEW CLOUD TO GROUND LIGHTNING STRIKES CAN NOT BE RULED OUT EITHER.
LAT...LON 3904 7631 3899 7624 3900 7618 3903 7625
3910 7624 3895 7599 3874 7625 3880 7632
3887 7625 3882 7621 3883 7620 3894 7624
3890 7625 3893 7628 3890 7629 3891 7632
3887 7632 3884 7638 3885 7639
$$
HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 21, 9:35 AM EDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jul 21, 9:35 AM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 935 AM EDT WED JUL 21 2010 .SYNOPSIS... A WEAK COLD FRONT WILL APPROACH OUR REGION FROM THE WEST TODAY AND PASS THROUGH THE AREA LATE THIS AFTERNOON AND THIS EVENING. HIGH PRESSURE AND SOMEWHAT DRIER AIR WILL BUILD IN BEHIND THE FRONT OVERNIGHT AND THURSDAY. A WARM FRONT IS EXPECTED TO MOVE THROUGH THE AREA FRIDAY AND BRING HOT AND HUMID WEATHER FOR THE WEEKEND...WITH A COLD FRONT SCHEDULED TO MOVE THROUGH SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MID AND HIGH CLOUDS CONTINUE TO MOVE EAST ACROSS BOTH NORTHERN AND SOUTHERN SECTIONS OF THE FORECAST AREA THIS MORNING. CENTRAL SECTIONS REMAIN MOSTLY CLEAR. RADAR DOES SHOW A FEW LIGHT SHOWERS MOVING EAST ACROSS CHESAPEAKE BAY AND THE POCONOS. HAVE MOVED OUR TIMING FOR THE SHOWERS UP SEVERAL HOURS IN THOSE AREAS, SO SLIGHT CHANCE POPS ARE NOW MENTIONED. A COUPLE OF SHOTS OF ENERGY WILL AFFECT OUR AREA TODAY...WITH THE STRONGEST THIS AFTERNOON INTO THIS EVENING WITH A MODERATE SHORT WAVE ALOFT ATTENDED BY A WEAK SURFACE COLD FRONT. WITH DIURNAL EFFECTS ADDING TO INCREASING INSTABILITY (WITH LIFTED INDICES DROPPING TO MINUS 2 TO MINUS 4)...WE WOULD EXPECT THAT THE AFTERNOON WILL FEATURE HIGHER PROBABILITIES WITH THE APPROACH OF THE SHORT WAVE ALOFT. OUR NORTHERN ZONES APPEAR TO BE IN A FAVORABLE LOCATION FOR BROAD-SCALE ASCENT AS WIND SPEEDS INCREASE POLEWARD IN THE TROUGH/S EXIT REGION. INDEED...SPC HAS PLACED OUR REGION IN THEIR REVISED AREA FOR A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR TODAY. IN VIEW OF THAT...ENHANCED WORDING FOR WINDS RAIN AND HAIL WAS PLACED IN THE ZONES...FIRST FOR THE NORTHWESTERN HALF OF THE AREA THIS AFTERNOON AND THEN FOR ALL AREAS LATE THIS AFTERNOON AND THIS EVENING...AS ACTIVITY TRANSLATES...AND FORMS...EASTWARD. ONE MIGHT EVEN ANTICIPATE THE ISSUANCE OF A SEVERE THUNDERSTORM WATCH AT SOME POINT LATER TODAY. PRECIPITABLE WATER VALUES ARE HIGH...BETWEEN 1.5 AND 1.75 INCHES... BUT WITH THE EXPECTED MODERATE OR BETTER SPEED OF MOVEMENT OF CELLS OR LINES TODAY...ONLY LOCALIZED FLOODING IS ANTICIPATED. WITH DEVELOPING CONVECTION AND LESS THAN FULL SUNSHINE DUE TO INITIAL HIGH CLOUDS AND DEVELOPING LOWER LEVEL CUMULUS...BOTH THE GFS AND NAM MOS HAVE DROPPED MAXIMUM TEMPERATURES FOR TODAY AS COMPARED WITH PREVIOUS RUNS. EVEN SO...IT WAS DECIDED TO SIDE TOWARD THE SLIGHTLY HIGHER GFS MOS AS WE BEGIN THE DAY SLIGHTLY HIGHER THAN EARLIER THOUGHT...AND STRONG JULY SUN COMBINED WITH A PRE-FRONTAL SOUTHWESTERLY FLOW MAY DRIVE TEMPERATURES UP. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... CONVECTION IS EXPECTED TO PERSIST INTO THIS EVENING BUT EXIT OUR EASTERN AND SOUTHEASTERN ZONES TOWARD OR JUST AFTER MIDNIGHT WITH THE PASSAGE OF THE COLD FRONT. AFTER THAT...GOOD SUBSIDENCE SHOULD ALLOW CLEARING SKIES AND THE BEGINNING OF THE ENTRANCE OF SLIGHTLY DRIER AIR. HOWEVER...THERE COULD BE SOME PATCHY FOG AT SOME LOCALES...HOPEFULLY IT WILL NOT BE TOO DENSE. ENOUGH WIND IS EXPECTED TO OCCUR SUCH THAT THE LOWER LEVELS WILL BE SUFFICIENTLY MIXED TO PREVENT THAT FROM OCCURRING. THURSDAY LOOKS DRY AS MID LEVEL RIDGING BUILDS OVER THE TOP OF THE WEAK SURFACE HIGH. DEW POINTS WILL BE LOWER THAN PREVIOUS DAYS...AND MODEL SOUNDINGS SHOW CAPPING IN PLACE. SCATTERED CUMULUS SHOULD BE MUCH FLATTER THAN TODAY...SO SKIES WILL BE KEPT MOSTLY SUNNY. WHILE THE AIRMASS WILL BE DRIER THURSDAY...SURFACE HIGH TEMPERATURES AS SUPPORTED BY 850 HPA PROGS SHOULD LEAD TO HIGHS AROUND 90 OR IN THE LOWER 90S THURSDAY. THE FRONT TO OUR SOUTH IS FORECAST TO RETURN FRIDAY AS A WARM FRONT. WHILE THERE MAY BE SOME CONVECTION WITH THE FRONT IN THE AFTERNOON ESPECIALLY ACROSS THE NORTH...THE MAIN SENSIBLE WEATHER CHANGE WILL BE THE HEAT AND HUMIDITY. IT DOES NOT APPEAR AS THOUGH HEAT INDEX VALUES WILL REACH 100 FRIDAY AFTERNOON...SO THERE WILL BE NO HEAT HEADLINES AT THIS TIME. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... DURING THE PERIOD FROM FRIDAY NIGHT THROUGH TUESDAY, THE UPPER PATTERN IS EXPECTED TO FEATURE A RIDGE BUILDING OVER THE WESTERN STATES AND A TROUGH AFFECTING THE GREAT LAKES AND THE NORTHEASTERN STATES. AT THE SURFACE, WE ARE ANTICIPATING A COLD FRONT MOVING THROUGH OUR REGION ON SUNDAY. AHEAD OF THE COLD FRONT, TEMPERATURES ARE EXPECTED TO BE VERY WARM WITH OVERNIGHT LOWS MAINLY IN THE 70S. DAYTIME HIGH TEMPERATURES ARE FORECAST TO BE IN THE UPPER 90S IN OUR CENTRAL AND SOUTHERN COUNTIES ON SATURDAY. WE MAY NEED A HEAT ADVISORY OR AN EXCESSIVE HEAT WARNING FOR OUR URBANIZED AREAS AT THAT TIME. AS THE FRONT PASSES AND AFTER IT PUSHES TO OUR SOUTH, WE SHOULD HAVE TYPICAL JULY TEMPERATURES FOR SUNDAY, MONDAY AND TUESDAY. THE HUMIDITY IS EXPECTED TO DROP FOR MONDAY AND TUESDAY AS HIGH PRESSURE BUILDS INTO OUR REGION FROM THE WEST. WE WILL CONTINUE TO MENTION CHANCE POPS OVER THE WEEKEND. THE SHOWERS AND THUNDERSTORMS SHOULD FAVOR THE AFTERNOON AND EVENING HOURS ON SATURDAY. THE PRECIPITATION TIMING FOR SUNDAY WILL LIKELY BE DEPENDENT UPON THE PROGRESS OF THE COLD FRONT. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE FOLLOWING SET OF TAFS ISSUED AT 06Z ARE A LOW CONFIDENCE FCST ON TIMING 1 OR 2 BANDS OF CONVECTION TODAY AND THIS EVENING. AFTER 13Z TODAY THROUGH 05Z THURSDAY...TIMING OF CONVECTION IS LOW CONFIDENCE. 00Z/21 NAM/GFS KI/TT/SWI 3 AND 6 HRLY PLAN VIEW FCST SUGGESTS THE BANDS OF CONVECTION IN W PA AND W VA AT 05Z MAY BECOME A BKN BAND OF SHOWERS MOVING ACROSS OUR TAF RESPONSIBILITY REGION BETWEEN 13Z-17Z AS AN INSTABILITY BURST WITH BRIEF LESS THAN 30 MINUTE PERIOD OF MVFR/IFR CONDS IN MDT TO HEAVY SHOWERS WITH EMBEDDED THUNDER. NO SVR IS EXPECTED THIS MORNING. 00Z/21 RGEM/GGEM ALSO APPEAR TO SUPPORT THIS. HAVE PLAYED IT VERY CONSERVATIVE ON THE 06Z TAF ISSUANCE BUT SOME OF THESE TAFS MAY END UP BRIEFLY IFR IN FUTURE ISSUANCE'S DEPENDENT ON THE WVA W PA CONVECTIVE EVOLUTION. AFTER ROUGHLY 17Z...WE MAY HAVE A NULL TIME OF 4-6 HRS WITH SCT V BKN CU WITH ML CAPE BUILDING W OF THE DELAWARE RIVER IN E PA..BUT NO CONVECTION...SETTING UP FOR A POTENTIAL SCT-BKN LINE OF SEVERE OR NEAR SEVERE TSTMS BETWEEN ROUGHLY 22Z AND 05Z. 00Z NAM/GFS HAVE TIMING DIFFERENCES BUT BOTH IMPLY THAT THERE MAY NOT BE ANY CONVECTION DEVELOPING THIS AFTN UNTIL VERY LATE IN THE DAY OR EVENING IN THE NW SECTOR OF OUR TAF REGION...KABE/KRDG. WSW WINDS MAY GUST 18 KTS LATE AFTN AS IT HEATS UP IN THE WAKE OF THIS MORNINGS DEBRIS CLOUD. AM IMPRESSED WITH THE MODELED NARROW LINE OF SHOWERS IMPLIED IN THE TT/KI/SWI PLAN VIEW AS WELL INCREASED SPEED SHEAR ACCOMPANYING THE COOL FRONT /BOTH 00Z NAM-GFS/. FUTURE TAFS MAY SHOW A BRIEF PRD OF IFR OR MVFR CONDS IN A TSTM WITH A NW WIND GUST OF 25-40KTS? AFTER 05Z THU... LATE WED NIGHT. VFR CIGS AOA 10000 FT BECOME VFR CLEAR BY DAWN THU. NW WIND GENERALLY AOB 10 KTS. NOT MUCH FOG EXPECTED. THU...VFR WITH WNW WIND GUSTS 15-22 KTS 16Z-22Z THU. OUTLOOK... FRI-SUN...THERE IS A CHANCE FOR ONLY 1 TO 5 HOURS OF SHOWERS AND THUNDERSTORMS IN THIS 72 HR PERIOD WITH ASSTD GUSTY WINDS AND BRIEFLY LESS THAN VFR CONDS. OTRW WITH HIGH HUMIDITY LEVELS, LATE NIGHT AND EARLY MORNING VISIBILITY RESTRICTIONS ARE POSSIBLE. && .MARINE... NO HEADLINES IN THIS FCST ISSUANCE. 00Z/21 GWW DOES RAISE SEAS TO SCA CONDS FOR THE OPEN ATLC COASTAL WATERS THIS WKND BUT BLV THAT THESE SEAS ARE TOO HIGH DUE TO HOT ADVECTION /RECORD WARMTH/ SW FLOW OVER THE STILL COOLER BUT VERY WARM ATLC WATERS. RIP CURRENTS...THERE IS SOME MODEL INDICATION OF INCREASING PERIOD AND SWELL THIS WKND FROM THE SE ..3 FT 10 SEC THAT MIGHT CAUSE AN INCREASED DANGER OF RIP CURRENTS ALONG OCEAN SIDE BEACHES. OTRW SW GUSTS TO 18 KTS THIS AFTERNOON AND WNW GUSTS TO 20 KTS IN THE WATERS THU AFTN. THE MAIN MARINE HAZARD IS TSTM ASSOCIATED WIND GUSTS OF 25 TO 40 KNOTS LATER TODAY OR THIS EVENING AND OR LIGHTNING STRIKES. && .CLIMATE... RECORD HIGHS THIS WEEKEND OF WHICH SEVERAL COULD BE CHALLENGED. PHL 7/24 95-1987 AND PREV YEARS PHL 7/25 96-1999 ACY 7/24 93 1987 AND PREV YEARS ACY 7/25 97 1965 ILG 7/24 95 1987 ILG 7/25 99 1894 ADDITIONALLY...ITS EARLY...BUT MONTH OF JULY IS RUNNING HOT IN PHL. 81.7 THRU THE 20TH OR 4.3 ABOVE NORMAL. EVEN TODAYS LACK OF 90 IN PHL DUE TO MIDDAY SHOWER/CLOUD DEBRIS DID NO DAMAGE TO THE OVERALL NOTABLY SECOND CONSECUTIVE VERY HOT MONTH. WARMEST AVG TEMP IN PHL SINCE RECORDS BEGAN 1872 82.4 1872 82.1 1994 81.5 1995 81.4 1955 AND 1993 OVERALL THE TRENDS CONTINUE WARMER THAN NORMAL THROUGH AT LEAST SUNDAY. OUR FORECAST CCFPHI THROUGH 7/27 TOGETHER WITH THE FTPRHA GFS 2M MAX/MIN TEMP FOR THE 28TH-31ST OFFERS A MONTHLY AVG TEMP OF AROUND 81.8...OR SOMEWHERE IN THE TOP 5 OR SO GROUP FOR JULY. LAST BELOW NORMAL DAY HERE IN PHL WAS JULY 2. ONLY 3 BELOW NORMAL DAYS SINCE JUNE 10 ONLY 6 BELOW NORMAL DAYS SINCE MAY 20 /PAST TWO MONTHS/. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS.../ NEAR TERM.../RPW SHORT TERM...HAYES/ LONG TERM...IOVINO AVIATION...DRAG MARINE...DRAG CLIMATE...DRAG
Hazardous weather outlook, Jul 21, 3:30 AM EDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 AM EDT WED JUL 21 2010 DEZ001-NJZ015-017>019-PAZ067>071-220730- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 330 AM EDT WED JUL 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS PLACED OUR REGION IN AN AREA OF A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY...MAINLY FOR THIS AFTERNOON AND THIS EVENING. THE PRIMARY THREAT IS DAMAGING WIND GUSTS...BUT HAIL LOCALLY HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING MAY ALSO OCCUR. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES MAY APPROACH 105 DEGREES SATURDAY AFTERNOON. AN EXCESSIVE HEAT WATCH AND/OR EXCESSIVE HEAT WARNING MAY BE NEEDED FOR SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027- PAZ054-055-060>062-220730- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 330 AM EDT WED JUL 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS PLACED OUR REGION IN AN AREA OF A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY...MAINLY FOR THIS AFTERNOON AND THIS EVENING. THE PRIMARY THREAT IS DAMAGING WIND GUSTS...BUT HAIL LOCALLY HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING MAY ALSO OCCUR. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES MAY APPROACH 100 DEGREES SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. ANZ430-431-450>455-220730- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 AM EDT WED JUL 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS PLACED OUR REGION IN AN AREA OF A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY...MAINLY FOR THIS AFTERNOON AND THIS EVENING. THE PRIMARY THREAT IS DAMAGING WIND GUSTS...BUT HAIL AND FREQUENT CLOUDS TO SURFACE LIGHTNING MAY ALSO OCCUR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.
In the hours before
Special weather statement, Jul 21, 1:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
132 PM EDT WED JUL 21 2010
MDZ012-015-019-211830-
KENT MD-QUEEN ANNE'S MD-TALBOT MD-
132 PM EDT WED JUL 21 2010
...A STRONG THUNDERSTORM WILL AFFECT KENT...QUEEN ANNE'S AND TALBOT
COUNTIES...
AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES WEST OF CENTERVILLE...MOVING SOUTHEAST
AT 5 MPH. THE THUNDERSTORM WILL BE NEAR STEVENSVILLE...STEVENSVILLE
SOUTH AROUND 200 PM...CHESTER...OVERTON AROUND 215 PM...GRASONVILLE
AND QUEENSTOWN AROUND 230 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. A
FEW CLOUD TO GROUND LIGHTNING STRIKES CAN NOT BE RULED OUT EITHER.
LAT...LON 3904 7631 3899 7624 3900 7618 3903 7625
3910 7624 3895 7599 3874 7625 3880 7632
3887 7625 3882 7621 3883 7620 3894 7624
3890 7625 3893 7628 3890 7629 3891 7632
3887 7632 3884 7638 3885 7639
HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:03 PM EDT | Special Weather Statement | PHI | Salem | 57 min |
| Jul 20, 11:07 PM EDT | Special Weather Statement | PHI | Atlantic | 53 min |
| Jul 21, 5:56 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Warren | 64 min |
| Jul 21, 6:16 PM EDT | Special Weather Statement | PHI | Somerset | 44 min |
| Jul 21, 6:29 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth, Somerset | 45 min |
| Jul 21, 7:49 PM EDT | Special Weather Statement | PHI | Hunterdon | 56 min |
| Jul 21, 6:10 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe, Northampton | 65 min |
| Jul 21, 7:02 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 58 min |
| Jul 20, 8:11 PM EDT | Special Weather Statement | PHI | Cecil | 49 min |
| Jul 20, 8:34 PM EDT | Special Weather Statement | PHI | Cecil | 56 min |
Nearby
Special Weather Statements in Maryland, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.